Global well-posedness for the nonlinear wave equation in analytic Gevrey spaces

Research output: Contribution to journalArticlepeer-review

Abstract

We obtain an asymptotic rate of decay for the radius of spatial analyticity of solutions to the nonlinear wave equation with initial data in the analytic Gevrey spaces.

Original languageEnglish
Pages (from-to)234-249
Number of pages16
JournalJournal of Differential Equations
Volume275
DOIs
Publication statusPublished - Feb 25 2021

Keywords

  • Analytic
  • Gevrey spaces
  • Wave equations
  • Well-posedness

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global well-posedness for the nonlinear wave equation in analytic Gevrey spaces'. Together they form a unique fingerprint.

Cite this